Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 131, NWS Denver/Boulder, CO

June 28, 2015Arapahoe County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 28, 2015, 7:24 PM MDT for Arapahoe County, Colorado. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 28, 2015, 7:24 PM MDT (01:24 UTC)
Expired
Jun 28, 2015, 8:00 PM MDT
In force
36 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Arapahoe County, CO

The radar

The Denver radar (KFTG), 21 km from the middle of the area, began a volume at 01:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 1.4 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-65 J/kg
Mixed-layer LCL
2982 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

912 
WUUS55 KBOU 290124
SVRBOU
COC005-290200-
/O.NEW.KBOU.SV.W.0131.150629T0124Z-150629T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
724 PM MDT SUN JUN 28 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ARAPAHOE COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 800 PM MDT

* AT 723 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
  OF STRASBURG...OR 32 MILES EAST OF DENVER...MOVING SOUTH AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BENNETT...STRASBURG AND BYERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3972 10447 3973 10425 3957 10418 3957 10444
TIME...MOT...LOC 0123Z 338DEG 9KT 3965 10436 

HAIL...1.00IN
WIND...60MPH

$$

DANKERS
2 follow-up statements
480 
WWUS55 KBOU 290148
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
748 PM MDT SUN JUN 28 2015

COC005-290200-
/O.CON.KBOU.SV.W.0131.000000T0000Z-150629T0200Z/
ARAPAHOE CO-
748 PM MDT SUN JUN 28 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR CENTRAL ARAPAHOE COUNTY...

AT 745 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF 
BYERS...OR 37 MILES EAST OF DENVER...MOVING SOUTHEAST AT 15 MPH. AT 
705 PM MDT...A SPOTTER 3 MILES SOUTH OF COUNTRY GARDENS REPORTED 
THAT THIS THUNDERSTORM PRODUCED PING PONG SIZE HAIL. 

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BYERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 3966 10438 3973 10425 3957 10418 3957 10444
TIME...MOT...LOC 0145Z 309DEG 12KT 3960 10427 

HAIL...1.50IN
WIND...60MPH

$$

DANKERS
862 
WWUS55 KBOU 290156
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
756 PM MDT SUN JUN 28 2015

COC005-290204-
/O.EXP.KBOU.SV.W.0131.000000T0000Z-150629T0200Z/
ARAPAHOE CO-
756 PM MDT SUN JUN 28 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ARAPAHOE COUNTY WILL
EXPIRE AT 800 PM MDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO 
EXPIRE.  HOWEVER SMALL HAIL AND HEAVY RAIN IS STILL POSSIBLE WITH 
THIS THUNDERSTORM AS IT MOVES OVER CENTRAL ARAPAHOE AND NORTH 
CENTRAL ELBERT COUNTIES.

LAT...LON 3966 10438 3973 10425 3957 10418 3957 10444
TIME...MOT...LOC 0153Z 338DEG 9KT 3960 10427 

$$

DANKERS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 2:08 PM MDT, 5 hours 16 minutes earlier.

Area forecast discussion, Jun 28, 2:08 PM MDT, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
208 PM MDT SUN JUN 28 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 205 PM MDT SUN JUN 28 2015

SCATTERED THUNDERSTORMS FORMED OVER THE FOOTHILLS AND MOUNTAINS
SHORTLY AFTER NOON. EXPECT STORMS TO CONTINUE INTO THE EVENING
HOURS AS THEY SPREAD EASTWARD ACROSS THE AREA. SURFACE BASED CAPES
WILL BE AROUND 1000 J/KG WITH SURFACE TEMPERATURES NEAR 90 DEGREES
AND DEW POINTS AROUND 50. PRECIPITABLE WATER VALUES WILL CONTINUE
TO INCREASE AND APPROACH AN INCH BY EARLY EVENING. EXPECT THE
THUNDERSTORMS TO PRODUCE HEAVY RAIN...SMALL HAIL AND GUSTY OUTFLOW
WINDS. CAN'T RULE OUT A FEW BRIEF SEVERE STORMS WITH HAIL ONE INCH
IN DIAMETER AND 60 MPH WIND GUSTS. STORMS WILL COME TO AN END
AROUND MIDNIGHT.

ON MONDAY...THE STRONG UPPER LEVEL HIGH WILL REMAIN WEST OF
COLORADO AND CONTINUE TO BRING A NORTH-NORTHWEST FLOW ALOFT TO THE
STATE. HIGH TEMPERATURES WILL STAY ABOUT THE SAME AS TODAY...SO
EXPECT HIGHS IN THE UPPER 80S TO LOWER 90S AGAIN MONDAY. MOISTURE
AND INSTABILITY DECREASE MONDAY WITH CAPES LESS THAN 1000 J/KG.
MID LEVEL TEMPERATURES WILL WARM A FEW DEGREES AND LIKELY CAP
CONVECTION ACROSS THE FRONT RANGE AND EASTERN PLAINS. STILL
EXPECT TO SEE ISOLATED SHOWERS AND STORMS OVER THE MOUNTAINS AND
PARK COUNTY.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 205 PM MDT SUN JUN 28 2015

MEGA BLOCKING UPPER RIDGE OVER THE WESTERN QUARTER OF THE U.S.
NEXT COUPLE OF DAYS IS PROGGED TO DEAMPLIFY/WEAKEN AS A SERIES OF
SHORTWAVES RACE EAST OVER THE PACIFIC NORTHWEST. SOME OF THIS
SHORTWAVE ENERGY IS PROGGED BY MODELS TO SWING SOUTHEAST OVER
NORTHEAST COLORADO DURING THE LATTER HALF OF THE WEEK...EACH
ACCOMPANIED BY A SFC COLD FRONT. MODELS SHOW ONE BACKING UP
AGAINST THE FRONT RANGE DURING THE DAY WEDNESDAY AND ANOTHER LATE
ON THURSDAY. BEFORE THE RIDGE BREAKS DOWN...THE REGION REMAINS
UNDER THE INFLUENCE OF A WARM AND RELATIVELY DRY NORTH-NORTHWEST
FLOW ALOFT. UPSLOPE/UPVALLEY FLOW INDUCED BY STRONG DAYTIME
HEATING AND STEEP BOUNDARY LAYER LAPSE RATES SHOULD MANAGE TO
GENERATE A FEW LOW TOP T-STORMS MID TO LATE AFTERNOON. BY
EVENING...A SFC BOUNDARY STALLED OUT ACRS THE NORTHEAST CORNER OF
THE STATE COULD SERVE AS A FOCUS FOR A FEW T-STORMS OUT THERE
WHICH MAY LINGER UNTIL THE WEE HRS OF THE MORNING.

LATER THIS WEEK...SHOULD SEE T-STORM CHANCES RISING FOR REASONS
MENTIONED ABOVE AND ALSO IN RESPONSE TO INCREASING PRECIPITABLE
WATER AMOUNTS. COULD SEE ISOLATED T-STORMS PRODUCING HEAVY
RAINFALL ALONG THE FRONT RANGE LATE WEDNESDAY AND POSSIBLY OVER
SOUTHERN PORTIONS OF THE CWA...SUCH AS SOUTH PARK ON THURSDAY.

BY THE WEEKEND...MEDIUM RANGE MODELS SHOW FURTHER WEAKENING OF THE
UPPER RIDGE AS IT SLOWLY MIGRATES OVER THE ROCKY MOUNTAIN REGION.
THIS EASTWARD SHIFT IN THE RIDGE ALLOWS MORE MONSOON MOISTURE TO
STREAM UP OVER THE DESERT SOUTHWEST AND POSSIBLY AS FAR NORTH AS
NORTHERN UTAH AND WYOMING. MAY SEE SOME OF THIS SUBTROPICAL
MOISTURE CURVING SOUTH INTO NORTH CENTRAL COLORADO ON SUNDAY WHICH
COULD ELEVATE THE T-STORM PROBABILITY OVER THE NRN COLORADO MTNS...
FRONT RANGE FOOTHILLS AND NEARBY PLAINS.

TEMPERATURES DURING THE UPCOMING EXTENDED PERIOD START OUT ABOVE
AVERAGE ON TUESDAY WITH HIGHS IN THE LOW TO MID 90S AT LOWER
ELEVATIONS. HIGH COUNTRY READINGS WILL BE QUITE BALMY AS WELL WITH
60S/70S ON THE MTN SLOPES/RIDGES AND 80S ON THE LOWER VALLEY FLOORS.
LOOK FOR SFC TEMPS ON THE PLAINS AND FOOTHILLS TO COOL 5-7 DEG F
ON WEDNESDAY WITH ARRIVAL OF THE COLD FRONT AND INCREASED CLOUD
COVER. DO NOT SEE MUCH IF ANY CHANGE IN MTN/HIGH VALLEY TEMPS.
DURING THE REMAINDER OF THE WEEK...EXPECT FURTHER COOLING WITH
BELOW AVERAGE TEMPS EAST OF THE CONTINENTAL DIVIDE. WEST OF THE
DIVIDE DAILY TEMPS THROUGH SUNDAY ONLY SLIGHTLY COOLER EVEN WITH
THE ANTICIPATED INCREASE IN PRECIP/T-STORM CHANCES. LOOKING EVEN
FURTHER OUT...EARLY NEXT WEEK COULD BE WET/STORMY AROUND HERE WITH
MONSOON MOISTURE FLOWING OVER THE AREA AND YET ANOTHER COLD FRONT
DROPPING IN FROM THE NORTHERN PLAINS. STAY TUNE.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON)
ISSUED AT 205 PM MDT SUN JUN 28 2015

VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HOURS...EXCEPT UNDER
THUNDERSTORMS. SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE ACROSS
THE DENVER AREA BETWEEN 21Z-03Z. GUSTY OUTFLOW WINDS TO 40
KNOTS...SMALL HAIL AND HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS.

LIGHT EASTERLY WINDS ARE EXPECTED TO TURN SOUTHERLY BETWEEN 03-06Z.
THERE MAY BE A PERIOD OF WEST TO NORTHWEST WINDS DUE OUTFLOW FROM
THUNDERSTORMS THROUGH 03Z.

FOR MONDAY...MOSTLY SUNNY SKIES ARE EXPECTED TO PREVAIL.
THUNDERSTORM ACTIVITY IS EXPECTED TO REMAIN OVER THE HIGHER TERRAIN
WEST OF DENVER. WINDS WILL AGAIN BE ON THE LIGHT SIDE.

&&

.HYDROLOGY...
ISSUED AT 205 PM MDT SUN JUN 28 2015

HEAVY RAIN WILL BE POSSIBLE FROM THUNDERSTORM THIS AFTERNOON AND
EVENING. THE STORMS WILL BE MOVING AT 15 TO 20 MPH...SO THE
THREAT FOR FLOODING RAINS WILL BE VERY LOW.

ON MONDAY...JUST ISOLATED THUNDERSTORMS ARE EXPECTED OVER THE
MOUNTAINS AND PARK COUNTY. BRIEF HEAVY RAIN WILL BE POSSIBLE WITH
THESE STORMS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MEIER
LONG TERM...BAKER
AVIATION...MEIER
HYDROLOGY...MEIER
Hazardous weather outlook, Jun 28, 10:42 AM MDT, 8 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1042 AM MDT SUN JUN 28 2015

COZ030>051-290445-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1042 AM MDT SUN JUN 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN THIS
AFTERNOON AND SPREAD EAST ONTO THE FRONT RANGE URBAN CORRIDOR AND
NEAR BY PLAINS LATE THIS AFTERNOON AND EARLY EVENING. THE STORMS
WILL PRODUCE GUSTY WINDS...SMALL HAIL AND BRIEF HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A DAILY CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE
MOUNTAINS AND FOOTHILLS THROUGH SATURDAY...AND A SLIGHT CHANCE OF
LATE DAY THUNDERSTORMS ON THE PLAINS THROUGH TUESDAY. STORM
CHANCES ARE EXPECTED TO INCREASE ON THE PLAINS MID TO LATE WEEK AS
HUMIDITY INCREASES WITH MOIST UPSLOPE WINDS BEHIND A COUPLE OF
WEAK FRONTAL SYSTEMS. TEMPERATURES WILL START OUT SLIGHTLY ABOVE
AVERAGE THROUGH TUESDAY...THEN COOL TO BELOW AVERAGE FOR THURSDAY
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

MEIER/BAKER

In the hours before

Special weather statement, Jun 28, 5:01 PM MDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
501 PM MDT SUN JUN 28 2015

COZ038-042-282330-
NORTHEAST WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
501 PM MDT SUN JUN 28 2015

...SPECIAL WEATHER STATEMENT...

AT 501 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HEREFORD...OR 31 MILES SOUTHEAST OF CHEYENNE...MOVING SOUTH AT 25
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GROVER...PAWNEE BUTTES...BRIGGSDALE...KEOTA AND HEREFORD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4060 10438 4098 10446 4099 10397 4062 10381
TIME...MOT...LOC 2301Z 342DEG 24KT 4093 10426

DANKERS
Special weather statement, Jun 28, 5:46 PM MDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
546 PM MDT SUN JUN 28 2015

COZ038-042-290030-
NORTHEAST WELD COUNTY CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
546 PM MDT SUN JUN 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
630 PM MDT...

AT 543 PM MDT...DOPPLER RADAR WAS TRACKING A PAIR OF STRONG
THUNDERSTORMS OVER NORTHEAST WELD COUNTY.  ONE STORM WAS 7 MILES
NORTHEAST OF BRIGGSDALE...OR 33 MILES NORTHEAST OF GREELEY...MOVING
SOUTH AT 25 MPH.  THE OTHER STORM WAS 35 MILES NORTHEAST OF
BRIGGSDALE...MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GROVER...NEW RAYMER...HEREFORD...PAWNEE BUTTES...STONEHAM...
BRIGGSDALE AND KEOTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE FOR SUDDEN GUSTY WINDS. SECURE LOOSE OBJECTS AND MOVE TO A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4055 10362 4052 10401 4052 10433 4097 10448
      4099 10362
TIME...MOT...LOC 2343Z 342DEG 23KT 4072 10424

DANKERS
Local storm report, Jun 28, 6:36 PM MDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
636 PM MDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND GST BRIGHTON                39.99N 104.79W
06/28/2015  E60.00 MPH       ADAMS              CO   TRAINED SPOTTER

            PEA SIZE HAIL AND TORRENTIAL RAIN

&&

JK
Local storm report, Jun 28, 7:17 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT SUN JUN 28 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     NON-TSTM WND GST BRIGHTON                39.99N 104.79W
06/28/2015  E60.00 MPH       ADAMS              CO   TRAINED SPOTTER

            PEA SIZE HAIL AND TORRENTIAL RAIN

0605 PM     HAIL             BRIGGSDALE              40.63N 104.32W
06/28/2015  M1.25 INCH       WELD               CO   TRAINED SPOTTER

&&

JK

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 28, 6:14 PM MDTSevere Thunderstorm WarningBOUAdams, Weld46 min
Jun 28, 7:15 PM MDTAreal Flood AdvisoryBOUAdams, Weld3 hr
Jun 28, 7:34 PM MDTSevere Thunderstorm WarningBOUElbert26 min
Jun 28, 8:03 PM MDTSevere Thunderstorm WarningBOUElbert27 min
Jun 28, 8:59 PM MDTSevere Thunderstorm WarningBOULincoln46 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.